# SDR UPS01236729

- Difficulty date: August 29, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN COCKPIT EMERGENCY LIGHT ILLUMINATED DURING FLIGHT THEN FELL OUT OF ITS CONTAINER. UNABLE TO REINSTALL.     REINSTALLED EMERGENCY EXIT LIGHT ASSY TEST OK LENS SECURED.
